Posted 8/26/2011 9:31 AM (GMT -7)
I need some help guys, I really dont know what to do. My problems all started 9 months ago, when I started getting a sore throat. My ENT said I had LPR, and put me on PPIs. After starting Dexilant I started experiencing stomach pains, got and EGD, and was diagnosed with gastritis. So the doc gave me carafate ( I was negative for H-Pylori). One wierd side affect of the Dexilant is that is makes my stools like a pale yellow. So I took the Dexilant and Carafate for several months, but about 4 weeks ago, I started to get what feels like intestinal pain. I went to my GI, and he ordered some blood work, and an abdominal ultrasound. Everything came back normal from that. So im not really sure what the pain is from. Im worried its from the medicine (but not as worried as something more serious like chrons). But if I stop the medicine, then my throat gets really sore, so im not really sure what to do.
My GI doc is well respected, and a nice guy, but he wants to put me on Celexa, which im not really that interested in. I dont really know what I should do. I need to get it figured out pretty soon bc I am expecting my first child soon, and need to be there for her and my wife. Any suggestions? I am currently experimenting with gluten free even though I was negative for Celiac.